# SDR SWIA201230769

- Difficulty date: May 16, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 27,558 hours, 37,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR VERY DIFFICULT TO OPEN AND CLOSE.  (FLT 6209)  CLEANED AND LUBED FORWARD DOOR HANDLE.
